# SDR IPXA09156479

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532077900100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 11 AFT RT FLOORBOARD DAMAGED 2 INCHES FROM POS 12 REF D398770.  FABRICATED NEW FLOORBOARD PER EO A300-5320-16407C.
